MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.transci.2016.03.002

Медицинская библиотека · Transfusion and apheresis science : official journal of the World Apheresis Association : official journal of the European Society for Haemapheresis · 2016

Carfilzomib: A cause of drug associated thrombotic microangiopathy.

Qaqish I, Schlam IM, Chakkera HA, Fonseca R, Adamski J

Перевод в очереди

Аннотация

Carfilzomib is a selective proteosome inhibitor approved for treatment of relapsed and refractory multiple myeloma. Recent reports have linked exposure to carfilzomib with development of thrombotic microangiopathy (TMA). We describe two cases of biopsy proven thrombotic microangiopathy that occurred after the initiation of carfilzomib (dosed at 32 mg/m(2) and 23 mg/m(2), respectively) for relapsed multiple myeloma. Both patients were managed with discontinuation of the drug, therapeutic plasma exchange (TPE) and supportive care. Hemoglobin, platelets and renal function did not improve with TPE. TMA resolved with creatinine returning to baseline several weeks after discontinuation of the drug. The outcomes suggest that TPE is not beneficial for treating carfilzomib-induced TMA.

Для цитирования: Qaqish I, Schlam IM, Chakkera HA, Fonseca R, Adamski J. Carfilzomib: A cause of drug associated thrombotic microangiopathy.. Transfusion and apheresis science : official journal of the World Apheresis Association : official journal of the European Society for Haemapheresis. 2016. DOI: 10.1016/j.transci.2016.03.002.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.